Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

I have had horrible hip pain that radiates into my

DOCTOR OF THE MONTH - Feb 2016
Feb 2016
User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1984
Answered : 15311 Questions
Question
I have had horrible hip pain that radiates into my groin and abdomen. I have had an mri of my left hip but wondering what else could cause this pain. MRI did not show anything

Posted Wed, 29 Nov 2017 in Lump
 
 
Answered by Dr. T Chandrakant 25 minutes later
Brief Answer:
Please give details and post actual reports.

Detailed Answer:
Hi.
Thanks for your query, albeit short.
Noted the short history and understood your concerns.
Please give additional information for me to assist you better:
Since when is the pain present?
Are the movements of the affected hip painful are causing any discomfort?
Any bulge like hernia in the groin?
Any changes in bladder/urinary or bowel habits?
Any bloating, nausea. vomiting, constipation?
Any investigations for the abdomen such as tests of stool, blood, urine; ultrasonography of abdomen?
Is the pain in the lower abdomen or whole of abdomen?
Any other information?
All the details will help me to assist you better and advise further.

Awaiting for your feedback.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a General Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor